| Model Number |
20000800100011010 |
| Medical Device Problem Code |
Incorrect Interpretation of Signal (1543)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device issued a "shock advised" prompt but unsure if therapy was delivered.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The device was put through extensive testing without duplicating any issues to the device.The device was recertified and returned to the customer.In accordance with intended use, the aed plus automated external defibrillator operator's guide states the aed plus should not be used on a patient who is conscious, breathing, or has a detectable pulse or other signs of circulation.Analysis of reports of this type has not identified an increase in trend.